# SDR FDEA202507291337

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N878FD
- Make and model: Boeing 777F
- Aircraft serial: 40684
- Aircraft time: 28,188 hours, 4,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W2100604
- Part serial: 001533
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.8 SLAT OUTER SKIN FASTENER HOLE FOUND WORN OUT AT ISS 184. RH WING NO.8 SLAT OUTER SKIN AT ISS 184 WORN OF FASTENER HOLE REPAIRED AS PER B777   SRM 57-43-01-2R REPAIR 6 FIG 203 REV47.6 AND EA G-5750-T0384293 P1,TITLE:WING-FLIGHT   SURFACES-RH WING #8 SLAT OUTER SKIN TRAILING EDGE WORN FASTENER HOLE REPAIR AT   ISS184. REFER TO WRI:57507365 FOR WORK DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
